Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Ask a Urologist   »  

Taking Azogen with Acido Nalidixico for UTI. Are these antibiotics?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1174 Questions
I was in Mexcio got an UTI I got Azogen with Acido Nalidixico 500mg and Clorhidato de Fenazopiridina 50 mg, I was told it had an antibiotics in it, is this true?
Posted Tue, 26 Feb 2013 in Urinary and Bladder Problems
Answered by Dr. Hari Charan Perigela 1 hour later

Thanks for the query.

Nalidixic acid is an Antibiotic. Clorhidrato de fenazopiridina is pain killer which acts more in the Urinary tract.

I understand you are on treatment for Urinary tract infection. Apart from these, please take plenty of fluids and cranberry juice - they help.

Hope I answered your query. Let me know if you need more information.

Wish you good health

Above answer was peer-reviewed by
Follow-up: Taking Azogen with Acido Nalidixico for UTI. Are these antibiotics? 1 hour later
I have medication for a yeast infection when should I start taking that?
Answered by Dr. Hari Charan Perigela 9 minutes later
You can start the medication for yeast infection from today.
Nothing to worry
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor